Please use this identifier to cite or link to this item:
Scopus Web of Science® Altmetric
Type: Journal article
Title: T-Duality simplifies bulk–boundary correspondence: some higher dimensional cases
Author: Mathai, V.
Thiang, G.
Citation: Annales Henri Poincare, 2016; 17(12):3399-3424
Publisher: Springer International Publishing
Issue Date: 2016
ISSN: 1424-0637
Statement of
Varghese Mathai and Guo Chuan Thiang
Abstract: Recently we introduced T-duality in the study of topological insulators, and used it to show that T-duality transforms the bulk– boundary homomorphism into a simpler restriction map in two dimensions. In this paper, we partially generalize these results to higher dimensions in both the complex and real cases, and briefly discuss the 4D quantum Hall effect.
Description: Published online: 10 June 2016
Rights: © 2016 Springer International Publishing
DOI: 10.1007/s00023-016-0505-6
Grant ID:
Published version:
Appears in Collections:Aurora harvest 7
Mathematical Sciences publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.